# SDR AALA20101009TUL09

- Difficulty date: September 24, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 34,946 hours, 14,265 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 4111233
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN HAS A SHALLOW DENT AND EXTERIOR SKIN IS SCRATCHED ON LOWER HALF.  REMOVED DENTED AND SCRATCHED SKIN AND INSTALLED NEW EXTERIOR SKIN PER ESO 60651.
